# SDR GAIA00205

- Difficulty date: April 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, FOUND SHEAR TIE CORRODED BS 1166 ON RIGHT OF STRINGER 30.  REPAIRED IAW SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
